# SDR VNAA0103013

- Difficulty date: March 15, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 13,243 hours, 11,458 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 8418
- Condition: Discharged
- Location: Cabin
- Part time: 10,634 hours, 9,716 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS BETWEEN ROWS 3 AND 5 WERE NOT WORKING.  MAINTENANCE REPLACED EMERGENCY BATTERY AT 5LK IN ACCORDANCE WITH MAINTENANCE MANUAL 33-50-00.  THE LIGHTS CHECKED GOOD.
